Stochastic comparisons for general probabilistic cellular automata
AbstractIn this work we study stochastic comparisons for probabilistic cellular automata where the set of values each automaton can take is an arbitrary finite set endowed with a partial or total order. We give necessary and sufficient conditions on the parameters which define the processes for their stochastic ordering. The equivalence is proved establishing the existence of increasing Markovian couplings of these processes. When such couplings exist, we give the explicit expression of their operators. As a consequence of these results, we get necessary and sufficient conditions on the transition probabilities of probabilistic cellular automata for their monotonicity.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 46 (2000)
Issue (Month): 4 (February)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Forbes, Florence & François, Olivier, 1997. "Stochastic comparison for Markov processes on a product of partially ordered sets," Statistics & Probability Letters, Elsevier, vol. 33(3), pages 309-320, May.
- Javier López, F. & Sanz, Gerardo, 1998. "Stochastic comparisons and couplings for interacting particle systems," Statistics & Probability Letters, Elsevier, vol. 40(1), pages 93-102, September.
- Louis, P.-Y., 2005. "Increasing coupling of probabilistic cellular automata," Statistics & Probability Letters, Elsevier, vol. 74(1), pages 1-13, August.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.